My gf nd I had sex last Monday (June 2nd which those days is her period like the first days of every month) around 1:30 & I noticed later on around 1:55 that the condon broke, we immediately search up for a pill nd plan B one step seem to be the best we bought it nd she took it after 1 hour nd 30 after the accidebt nd she says her stomach hurts nd I'm really worry bc we ate really young nd her period haven't come nd it been bearly two days but this is taking for ever bc I'm really worry, so what can y'all tell me about it?? Please help :(
Plan b doesn't make a woman's period come on. Plan b is a huge blast of hormones to keep and egg from releasing and implanting. If a pregnancy has already started, it wont terminate it. If you took it within 3 days time of the sexual episode them you have an 80% chance of no pregnancy occurring. Plan b can cause nausea, bloating, cramps, breast tenderness, irritability and mood swings from the hormones. You will not know for sure if it has worked for a couple of months. Some women have some bleeding about a week after taking Plan b but not all women experience this. It usually delays the next period but by the next month she should be back to normal. A few women experience longer delays in their cycle returning to normal. There is nothing to do at this point but wait it out and see what happens. Anytime you have sex, there is a certain amount of risk for pregnancy. NO method of birth control is 100% effective other than not having sex! If you are not mature enough to deal with this possibility then you are NOT mature enough to be having sex. Just food for thought!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2011 • 6 answers
Posted 28 May 2013 • 2 answers
Posted 10 Aug 2014 • 1 answer
Posted 30 Jan 2015 • 1 answer
Posted 4 Sep 2015 • 0 answers